# SDR 06FDEA0241

- Difficulty date: January 17, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 1323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER AROUND LT BLOW-OUT PANEL AT BS 1323, BELOW STR 14L, REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR DETERMINED NOT TO BE PER FAA APPROVED DATA AND TO BE A MAJOR   REPAIR. REMOVED EXISTING REPAIR AND INSTALLED NEW REPAIR  IAW EA 7-5330-96567
